# SDR ASOA20131101411

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 25,366 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND THE LT OMEGA BEAM CAP CORRODED AT FRAME 60.  MAINTENANCE R & R THE OMEGA BEAM CAP IAW SRM 51-40-02.
